# SDR CA970710009

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5751 · Ailerons
- Part: Longeron
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINEERING ORDER EDDY CURRENT INSPECTION E.O. NO.07-238D AILERON LONGERON 6L AT FUSELAGE STN 688 FOUND CRACKED. CONFIRMED BY VISUAL INSPECTION. NEW SECTION OF LONGERON REPLACED AS PER STRUCTURAL REPAIR MANUAL 53-02 PAGE 2A.
